Sub-actions for Anosov diffeomorphisms
Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 135-146.
@incollection{AST_2003__287__135_0,
     author = {Lopes, Artur O. and Thieullen, Philippe},
     title = {Sub-actions for {Anosov} diffeomorphisms},
     booktitle = {Geometric methods in dynamics (II) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     pages = {135--146},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {287},
     year = {2003},
     mrnumber = {2040005},
     zbl = {1045.37010},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2003__287__135_0/}
}
TY  - CHAP
AU  - Lopes, Artur O.
AU  - Thieullen, Philippe
TI  - Sub-actions for Anosov diffeomorphisms
BT  - Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
AU  - Collectif
ED  - de Melo, Wellington
ED  - Viana, Marcelo
ED  - Yoccoz, Jean-Christophe
T3  - Astérisque
PY  - 2003
SP  - 135
EP  - 146
IS  - 287
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2003__287__135_0/
LA  - en
ID  - AST_2003__287__135_0
ER  - 
%0 Book Section
%A Lopes, Artur O.
%A Thieullen, Philippe
%T Sub-actions for Anosov diffeomorphisms
%B Geometric methods in dynamics (II) : Volume in honor of Jacob Palis
%A Collectif
%E de Melo, Wellington
%E Viana, Marcelo
%E Yoccoz, Jean-Christophe
%S Astérisque
%D 2003
%P 135-146
%N 287
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_2003__287__135_0/
%G en
%F AST_2003__287__135_0
Lopes, Artur O.; Thieullen, Philippe. Sub-actions for Anosov diffeomorphisms, in Geometric methods in dynamics (II) : Volume in honor of Jacob Palis, Astérisque, no. 287 (2003), pp. 135-146. http://archive.numdam.org/item/AST_2003__287__135_0/

[1] G. Atkinson, Recurrence of cocycles and random walks, J. London Math. Soc., (2), 13 (1976) 486-488. | MR | Zbl

[2] Th. Bousch. Le Poisson n'a pas d'arêtes, Ann. Inst. Henri Poincaré, 36 (2000), 489-508. | EuDML | Numdam | MR | Zbl

[3] R. Bowen. Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Mathematics, vol. 470. Springer Verlag, Berlin, Heidelberg, New York, (1975). | MR | Zbl

[4] G. Contreras, A. O. Lopes, Ph. Thieullen. Lyapunov minimizing measures for expanding of the circle, Ergod. Th. & and Dynam. Sys, 21, (2001), 1379-1409. | MR | Zbl

[5] A. Livsic. Some homology properties of Y-systems. Mathematical Notes of the USSR Academy of Sciences, 10 (1971), 758-763. | Zbl

[6] S. V. Savchenko. Cohomological inequalities for finite topological Markov chains. Funct. Anal, and its Appl., 33(3), 236-238 (1999) | MR | Zbl